# SDR QXEA200400482

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8201
- Aircraft serial: 514
- Aircraft time: 14,497 hours, 20,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LITE CORROSION AT MAIN CABIN DOOR THRESHOLD AT NUT PLATES UNDERSIDE.  REPAIRED IAW SRM 51-40-11.
